I had one and a half syringes of Bellafill injected into each tear trough end of June and August. I am now experiencing shrinkage in the skin in the orbit area. The physician claims this never happens and the rep for Bellafill indicated the same recommending he call a physician in Washington that injects more Bellafill than anyone else. Any suggestions or recommendations would be greatly appreciated for the shrinkage issue.
Hi and thank you for your question! Although I usually stick to hyaluronic acid fillers for under the eyes, in cases like this, comparison with photos taken prior to filler treatment can be very helpful. Shrinkage following filler is a possibility (e.g. when tissue necrosis happens) but it is very rare. Here are a few more likely scenarios: 1) Filler injection caused some swelling – i.e. additional volume – and as the swelling went away and the associated volume was gone, you might get the impression that filler was shrinking; 2) Some areas were treated, but adjacent areas were not treated, creating some non-uniformity that can appear as volume loss and shrinkage in those areas (if you add volume to one area but not the area next to it, that area might appear depressed and indented); 3) Pre-existing volume loss with filler not enough to restore the volume loss. A follow up and close examination is needed to determine the main issue. I hope it helps and good luck!
Please login or Register to submit your answer